MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 266197-
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Anxiety (2328); Discomfort (2330)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported this product has been breaking off at the white half with the perforated holes.This leaves the blue half lodged in the ng.This half is almost impossible to remove unless manipulated with the use of large pliers and scissors, which they were able to do for this patient.This did cause stress and unnecessary discomfort to the patient.This is not the first time this product has broke while in use with a patient and it always breaks at that same spot.
 
Additional Manufacturer Narrative
A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A gemba walk was held in the production area to review the manufacturing process, and it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation processes, and release procedures.Based on all available information, a root cause could not be determined at this time.A corrective and preventative action has been initiated to further investigate and address the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24274966
Report Number1423537-2026-00028
Device Sequence Number18822967
Product Code KNT
UDI-Device Identifier10884527022762
UDI-Public(01)10884527022762(17)300731(10)2522700864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number266197-
Device Catalogue Number266197-
Device Lot Number2522700864
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown